# SDR DALA1117959014

- Difficulty date: September 25, 2006
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 34,494 hours, 26,906 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Defective
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER TRIM ACTUATOR REPLACED IAW EA 06-086621-03M ME01.
